Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16165
Title: The Green rings of Taft algebras
Authors: Chen, Huixiang
Van Oystaeyen, Fred
ZHANG, Yinhuo 
Issue Date: 2014
Source: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 142 (3), p. 765-775
Abstract: We compute the Green ring of the Taft algebra $H_n(q)$, where $n$ is a positive integer greater than 1, and $q$ is an $n$-th root of unity. It turns out that the Green ring $r(H_n(q))$ of the Taft algebra $H_n(q)$ is a commutative ring generated by two elements subject to certain relations defined recursively. Concrete examples for $n=2,3, ... , 8$ are given.
Notes: [Chen, Huixiang] Yangzhou Univ, Sch Math Sci, Yangzhou 225002, Peoples R China. [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium. [Zhang, Yinhuo] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium.
Keywords: Green ring; Grothendieck ring; Taft algebra
Document URI: http://hdl.handle.net/1942/16165
Link to publication: http://www.ams.org/journals/proc/2014-142-03/S0002-9939-2013-11823-X/S0002-9939-2013-11823-X.pdf
ISSN: 0002-9939
e-ISSN: 1088-6826
ISI #: 000329787300004
Category: A1
Type: Journal Contribution
Validations: ecoom 2015
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
The Green rings of Taft algebras.pdfpdf192.7 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

34
checked on May 22, 2022

Page view(s)

58
checked on May 26, 2022

Download(s)

92
checked on May 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.